# SDR AALA20120805005

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 82,138 hours, 13,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY EXIT HANDLE SPOTLIGHTS INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR EMERGENCY EXIT HANDLE SPOTLIGHTS.  OPS CHECK NORMAL.
